# SDR DL73E010721

- Difficulty date: May 5, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- Aircraft time: 44,036 hours, 38,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458576
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.2 INCH LONG CRACK WAS FOUND IN THE BONDED SKIN ASSY AT THE  LOWER FWD CORNER OF THE AFT GALLEY DOOR CUTOUT.  THE CRACK  WAS REMOVED WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER  ER/A 380732-14, REV B.
